# SDR SIMA200223001

- Difficulty date: August 17, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3567 - EMERGENCY EXIT SIGN ABOVE FORWARD EMERGENCY EXIT WILL NOT ILLUMINATE.  RAI RIGHT FORWARD EMERGENCY EXIT SIGN IAW AMM 33-50-35.  (M)
